# SDR MASA200601101

- Difficulty date: April 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 8,496 hours, 5,744 cycles
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Part number: C16221AA02
- Part serial: 1179
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,504 hours, 3,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7259 MEM - STALL FAIL CAUTION, RUDDER LIMIT FAULT AND SPOILER STAB FAULT.  ACFT FERRIED TO IAD WHERE MAINTENANCE REMOVED AND REPLACED ISI.  OP'S CHECK GOOD.
